# SDR DALA2023052304127

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,667 hours, 26,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 1L SLIDE LIGHT IS NOT SHOWING ARMED. CORRECTIVE ACTION: ARMED DOOR NO ISSUES PER B757 AMM 52-11. CHECKED FOR FOD. NO FOD FOUND. A/C OKAY FOR SVC. (9952320)
